Positive solutions of nonlinear singular integral equations in ordered Banach spaces

Abstract

In this paper a new version of Krasnoselskii’s fixed point theorem in cones, together with a global weak Harnack inequality for nonnegative superharmonic functions are used to investigate the existence of positive solutions of the Dirichlet problem for semi-linear elliptic equations.

Authors

Radu Precup
Department of Mathematics, Babes-Bolyai University, Cluj-Napoca, Romania

Keywords

positive solution; fixed point theorem in cones; elliptic boundary value problem; weak Harnack inequality

Paper coordinates

Y. Liu, R. Precup, Positive solutions of nonlinear singular integral equations in ordered Banach spaces, Nonlinear Funct. Anal. Appl. 11 (2006) no. 3, 447-457.

PDF

About this paper

Journal

Nonlinear Funct. Anal. Appl.

Publisher Name

KUPress

DOI
Print ISSN

1229-1595

Online ISSN

2466-0973

google scholar link

Related Posts